# SDR IPXA10559568

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING EMERGENCY LIGHT TOGGLE SWITCH TO ARM EMERGENCY LIGHTS TO GET SWITCH COVER CAUSES THE EMERGENCY LIGHTS SWITCH TO GO OFF. NOT THE ARMED POSITION. ALSO CAUSING EMERGENCY LIGHTS EICAS MESSAGE TO APPEAR, WE LEFT TOGGLE SWITCH COVER OPEN.   SWITCH GUARD ACTIVATION CLIP WAS NOT ENGAGED TO SWITCH RE-ENGAGED CLIP AND SWITCH OPERATES NORMAL. ACFT OK FOR SERVICE.
